# SDR SWAA2025010775321

- Difficulty date: December 9, 2024
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N7724A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36725
- Aircraft time: 48,336 hours, 26,047 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON VAPOR BARRIER LOCATED BS663.75 LBL 34 APROX. MAIN WHEEL WELL 2024-763426<[01] REPLACED VAPOR BARRIER LOC. BS 663 BTW LBL5 TO LBL75 MAIN WHEEL WELL IAW B737-700 SRM 51-40-02-0G-0 AND DWG 111A1000 ;SHEET 259; REV A; DWG 111A1001 SHEET 444; REV A. DRILLED OF VAPOR BARRIER; REMOVAL AND INSTALLATION OF STRUCTURAL PARTS WAS DOCUMENTED ON TTG8Q00XHUXW;[02] CORRECTED STEP 1:REPLACED VAPOR BARRIER LOC. BS 663 BTW LBL5 TO LBL75 MAIN WHEEL WELL IAW B737-700 SRM 51-40-02-0G-0 AND DWG 111A1000 ;SHEET 259; REV A; DWG 111A1001 SHEET 444; REV A. LENGTH OF CRACK IS: 8.000? TOOL USED CALIPER P/N:500-193-30;S/N: 0037624 DUE DATE: 15-JAN-25.DRILLED OF VAPOR BARRIER; REMOVAL AND INSTALLATION OF STRUCTURAL PARTS WAS DOCUMENTED ON TTG8Q00XHUXW;[03] REPLACED VAPOR BARRIER LOC. BS 663 BTW LBL5 TO LBL75 MAIN WHEEL WELL IAW B737-700 SRM 51-40-02-0G-0 AND DWG 111A1000 ;SHEET 259; REV A; DWG 111A1001 SHEET 444; REV A. LENGTH OF CRACK IS: 8.000? TOOL USED CALIPER P/N:500-193-30;S/N: 0037624 DUE DATE: 15-JAN-25.DRILLED OF VAPOR BARRIER; REMOVAL AND INSTALLATION OF STRUCTURAL PARTS WAS DOCUMENTED ON TTG8Q00XHUXW
